# SDR 98FDEA00026

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Web
- Part number: 65192921
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1, 2) IN NUMEROUS AREAS ON BS 870 BULKHEAD WEB OF CENTER WING SECTION.  *S/D*  REMOVED AND REPLACED 870 BULKHEAD WEB OF CENTER WING SECTION PER EA 7-5710-38653.
